Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 215-218.
@article{AIHPC_2008__25_2_215_0,
     author = {Jazar, M. and Kiwan, R.},
     title = {Blow-up of a non-local semilinear parabolic equation with {Neumann} boundary conditions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {215--218},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     doi = {10.1016/j.anihpc.2006.12.002},
     mrnumber = {2396519},
     zbl = {1148.35040},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2006.12.002/}
}
TY  - JOUR
AU  - Jazar, M.
AU  - Kiwan, R.
TI  - Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2008
SP  - 215
EP  - 218
VL  - 25
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2006.12.002/
DO  - 10.1016/j.anihpc.2006.12.002
LA  - en
ID  - AIHPC_2008__25_2_215_0
ER  - 
%0 Journal Article
%A Jazar, M.
%A Kiwan, R.
%T Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions
%J Annales de l'I.H.P. Analyse non linéaire
%D 2008
%P 215-218
%V 25
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2006.12.002/
%R 10.1016/j.anihpc.2006.12.002
%G en
%F AIHPC_2008__25_2_215_0
Jazar, M.; Kiwan, R. Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 215-218. doi : 10.1016/j.anihpc.2006.12.002. http://archive.numdam.org/articles/10.1016/j.anihpc.2006.12.002/

[1] El Soufi A., Jazar M., Monneau R., A Gamma-convergence argument for the blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (1) (2007) 17-39. | Numdam | MR | Zbl

Cited by Sources: